| Model Number |
72400161 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Urinary Incontinence (4572)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient with an artificial urinary sphincter (aus) experienced recurring incontinence due to urethral atrophy.A surgical procedure was performed during which the existing device was explanted and replaced with a new ipp with a smaller cuff and a 1-70 prb filled with 24cc.There were no further patient complications reported.
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 356790005.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72400098.Serial number: n/a.Batch/lot number: 362317014.Model/catalog description: control pump fgs.Unique identifier (udi) #: (b)(4).